# SDR USAA2011082600002

- Difficulty date: August 17, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 262FF BETWEEN FR66 TO FR68, -Y1732.  REPLACED FLOOR PANEL 262FF IAW A320 SRM 53-02-00.
